Loperamide Gone Wrong (Possible Journal) - Part 6

By girlondrugs · Jan 28, 2015 · ·
  1. Thank you Tmart for the very useful info. I just can't bring myself to do anymore loperamide. I quit cold turkey because I can't afford to taper, nor do I want to.

    11:30 pm mad one full day of not taking any loperamide (even though I don't have any to take lol)

    I don't feel good, even though I could feel worse.

    I had to count back and see how long I was on these things for and I started taking them on August 20th 2014. So I've been on them for 5 months. 5 whole fucking months of this shit. smh. I'm just praying to god I will never pick up a loperamide pill again

    girlondrugs added 324 Minutes and 42 Seconds later...

    6:13 am and my withdrawals have clearly set in. My back hurts, chest hurts and my arms are restless. Yup. Here we go. Sigh.

    I have a 10:15 class and I need to be there. No excuses. And I need to sleep. I took two liposomal vitamin c in some juice.

    The vitamin c does calm things down for about an hour, hopefully I will fall asleep by then

Comments

  1. TheBigBadWolf
    What with the valerian root caps - you can safely triple the normal doses they tell you on the pack.

    I hope you dont have cats around your home, they tend to become very impressed when they smell valerian, so if you have cats, dont worry when they begin behaving a bit weird... :D
    Additionally, there is the possibility to try passion flower and hops, there are even teas available that do combine these three.

    When the plant meds don't help much, you can consider to use any of the drowsy antihistamines that are used for travel sickness, dimenhydrinat or promethazine, an hour before going to sleep should at least help a bit.

    Restless legs syndrome can be fought with the above mentioned gabapentin.
    All these are, when used short time, doing much more good than harm you.
    Just the gabapentin should be used cautiously, it can give withdrawal effects that are comparable with opioidwithdrawal, so they should be taken shorter rather than longer and under no condition stopped cold turkey, but tapered off over the time of a week.

    Good luck,girlondrugs :thumbsup:

    BBW
  2. wazup7
    I hear you, and I admire you for going cold turkey. It's a very difficult situation, coming off of a long-acting opiate cold turkey, because the acute withdrawal symptoms last such a long time (due to the long half-life), that the symptoms tend to wear you down. That's why I really urge tapering vs. cold turkey, but if you feel you have the strength to get through it, then that's definitely the way to go.

    I will say that as an alternative to tapering from loperamide, if you feel that you can't get through the cold turkey, you might consider switching to a short-acting opiate for a short amount of time like a few days. I know this seems backwards, because the typical route is to take a super long lasting opiate (methadone/suboxone) to help get through the withdrawals of a short-acting opiate. But, in your case, when you want to withdrawal cold turkey, you might find it easier to use the short-acting med to get through the lope withdrawals, and then do the cold turkey from the short-acting med, which you should be able to get through in a much shorter amount of time.

    Either way, I wish you much strength and good luck!
To make a comment simply sign up and become a member!